MAUDE Adverse Event Report: ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY

ABBOTT MEDICAL SÉGUIN¿; RING, ANNULOPLASTY
Model Number SARP-32
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 32mm seguin semi-rigid saddle ring was chosen for a procedure.After implantation, a severe mitral regurgitation was noted.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
Explant due to lack of effect (mitral regurgitation) was reported.The investigation found the device met visual specifications.The ring was returned with sutures and contained blood/body fluids.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 32mm seguin semi-rigid saddle ring was chosen for a procedure.The ring was implanted.Five months after the procedure, a severe mitral regurgitation was noted.A mitral valve replacement surgery was performed and unknown device was implanted.The patient was reported stable.

Brand Name
SÉGUIN¿
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23378761
Report Number2135147-2025-06063
Device Sequence Number9202521
Product Code KRH
UDI-Device Identifier05415067044839
UDI-Public(01)05415067044839(17)250807
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model NumberSARP-32
Device Catalogue NumberSARP-32
Device Lot Number8088526
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age41 YR
Patient SexMale
Patient Weight56 KG